# SDR CALA2017110603952

- Difficulty date: November 6, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 89,583 hours, 21,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE EMERGENCY EXIT LIGHT INOP. RELAMPED LEFT AFT FUSELAGE EMERGENCY EXIT LIGHT. OPS CKS GOOD AT THIS TIME.
